Posting to the communities has been restored. Our
technical team is still completing ongoing maintenance, and you may experience
some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email firstname.lastname@example.org.
My mother is diabetic and takes a shot every night. For the last month or more she has been having severe headaches. taking a vicodin, or excedrin migraine only relieves it for a short while then it comes back. Any idea what maybe causing these headaches?
Hi Barb. There are so many different things that could cause this that she really should see a doctor. Anything from allergies to the high bp or the diabetes to stress, to all sorts of other things. Have the doc rule things out with blood work and keep at him/her until you find a reasonable solution. Vocodin for a short term solution is not the thing for the long term.
Report This| Share this:headaches, diabetic,high blood pressure, 11 stents in her body.Hi Barb. There are so many different things that could cause this that she really should see a doctor. Anything from allergies to the high bp or the diabetes to stress, to all sorts of other things. Have the doc rule things out with blood work and keep at him/her until you find a reasonable solution. Vocodin for a short term solution is not the thing for the long term.
I agree with what MrsCora01 said and want to add -- not to scare you -- that it could be something as serious as a brain tumor. It probably is nothing that bad, but she needs to see a doctor soon. Having headaches that severe for over a month is not normal.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.